# SDR SWAA051281

- Difficulty date: May 1, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 43,941 hours, 39,097 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DECLARED EMERGENCY.  THE AFT CARGO FIRE LIGHT ILLUMINATED ALONG WITH FIRE WARNING BELL, 1ST FIRE BOTTLE DISCHARGED AND FIRE LIGHT WENT OUT.  SECOND BOTTLE THEN DISCHARGED.  FIRE LIGHT STAYED OUT, NO VISIBLE SMOKE, FUMES OR FIRE NOTED IN CABIN OR COCKPIT.  INSPECTED AFT CARGO COMPARTMENT, NO EVIDENCE OF FIRE.  REMOVED AND REPLACED FIRE BOTTLES PER MM.
